Hi everyone,newbie here looking for some advice on the side effects of Prednisone and Itraconazole which i had to take for Aspergillosis which is thought to have developed mainly due to my Asthma and house dust mite allergy. I was taking 60mg of Prednisone a day for 3 months and suffered terrible side effects including moon face and weight gain
(2 stones in just 3 months) and wondered how long it takes before my moon face especially, disappears?Whilst the Aspergillosis fungal ball has shrunk ,i,m still left with the terrible side effects although thankful that the meds.have worked for now anyway
:i bought many anti allergy items for my home,bed,etc as house dust mite is my main allergy which causes my Asthma and is also a trigger for the Aspergillosis and i,ve felt a big improvement with the anti allergy products but feel very low and depressed with the horrible side effects of the Prednisone which i,ve now been off for about
6 weeks and also off the Itraconazole now too.Any advice on how long i can expect my moon face to last and what to do ,if anything,to make it go away would be appreciated:i also have never had any problems with my weight and was always a happy 7st 8lbs but this shot up terribly in just a couple of months due to the Prednisone and now i just can,t seem to lose it despite eating healthy foods ,etc:will my weight ever return to normal? and my moon face go away as well as the depression?/lack of confidence,etc.